# SDR SWAA2021082494905

- Difficulty date: July 15, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 867-877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN RT TRANS ANGLE CORRODED STA 867 TO 877. ; / [01] OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] REMOVED AFT CARGO RT ZEE ANGLE/INTERCOSTAL STA 867 TO 887.; [03] VERIFIED CORRECTIVE ACTION STEPS 1-2; [04] INSTALLED NEW R/H TRANSITION ANGLE FROM STA 867 TO STA 877 PER SRM 51-40-02; [05] INSPECTED THE INSTALLATION OF THE RIGHT TRANSITION ANGLE IN CORRECTIVE ACTION #4. RIGHT TRANSITION ANGLE WAS REPLACED FROM STA 867 TO 877 PER SRM 51-40-02. SEE INDIVIDUAL CORRECTIVE ACTIONS FOR ALL WORK PERFORMED.
